# SDR SWAA2023053129211

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R RBL 22 WL 156 AT AFT CARGO COMPARTMENT 2023-258113<[01] REPLACED WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R RBL 22 WL 156 AT AFT CARGO COMPARTMENT AND FASTENERS IAW B77-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081; SHEET 25 AND REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R RBL 22 WL 156 AT AFT CARGO COMPARTMENT AND FASTENERS IAW B77-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081; SHEET 25 AND REV: A. RII; SEE INDIVIDUAL SIGN-OFF BELOW
